# SDR DALA2020010700104

- Difficulty date: January 2, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 10,112 hours, 3,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3874 OPS REPORTED L1 DOOR SILDE FALLING OUT OF BUSTLE . CORRECTIVE ACTION: SLIDE INTO BUSTLE REF B737 AMM 25-66. A/C OK FOR SERVICE (6489414).
